# SDR DALA2019012700538

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 81,748 hours, 63,255 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT AT ROW 4 BOTH LIGHTS INOP. FOUND HARNESS CONNECTOR ON SEAT 4C FOR EMERGENCY LIGHTS NOT SECURE RECONNECTED CONNECTOR IAW AMM 33-53 AND 20-50 OPS CK GOOD. (LP5245470)
